Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 15, 2015, 6:05 PM EDT for Boone County, Kenton County, Kentucky; Switzerland County, Indiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2015, 6:05 PM EDT (22:05 UTC)
- Expired
- May 15, 2015, 6:18 PM EDT
- In force
- 13 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Switzerland County, IN, Boone County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 94 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218
WUUS51 KILN 152205
SVRILN
INC155-KYC015-117-152230-
/O.NEW.KILN.SV.W.0067.150515T2205Z-150515T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
EXTREME EASTERN SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 630 PM EDT.
* AT 604 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
RABBIT HASH...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
UNION...
WALTON...
INDEPENDENCE...
IN ADDITION...BIG BONE LICK...HUEYS CORNERS...BEAVERLICK...PINER...
WHITE TOWER...RICEDALE...BANK LICK AND ATWOOD ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 169 AND 180 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3896 8484 3897 8483 3900 8447 3880 8450
3879 8451 3889 8487
TIME...MOT...LOC 2205Z 273DEG 18KT 3892 8479
HAIL...<0.75IN
WIND...60MPH
$$1 follow-up statement
813
WWUS51 KILN 152218
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT FRI MAY 15 2015
INC155-KYC015-117-152228-
/O.CAN.KILN.SV.W.0067.000000T0000Z-150515T2230Z/
SWITZERLAND IN-KENTON KY-BOONE KY-
618 PM EDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR BOONE...KENTON AND EXTREME
EASTERN SWITZERLAND COUNTIES HAS BEEN CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3896 8483 3897 8483 3900 8447 3880 8450
3879 8451 3889 8487
TIME...MOT...LOC 2218Z 273DEG 18KT 3893 8472
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:26 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 15, 3:26 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 326 PM EDT FRI MAY 15 2015 .SYNOPSIS... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL RESULT IN A CHANCE OF THUNDERSTORMS THROUGH THE WEEKEND AS TEMPERATURES REMAIN ABOVE NORMAL. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO MONDAY AS A COLD FRONT MOVES THROUGH THE REGION. A DRIER AND MORE SEASONABLE AIRMASS WILL SETTLE INTO THE REGION THROUGH MID WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A NORTHEAST TO SOUTHWEST ORIENTED LINE OF SCATTERED SHOWERS AND A FEW THUNDERSTORMS IS PROGRESSING EAST ACROSS OUR AREA THIS AFTERNOON. WITH THE MID LEVEL RIDGE AXIS IN PLACE ACROSS THE AREA AND NOT MUCH IN THE WAY OF FORCING...THESE SHOWERS/THUNDERSTORMS HAVE SO FAR HAD A TOUGH TIME SUSTAINING THEMSELVES. HOWEVER...AS WE DESTABILIZE A BIT MORE THROUGH THE REST OF THIS AFTERNOON AND THE 0-3 KM SHEAR TRENDS A TAD HIGHER...THINK THEY MAY BE ABLE TO BECOME A LITTLE MORE ORGANIZED...ESPECIALLY ACROSS OUR SOUTH. THAT BEING SAID...GIVEN THE OVERALL LACK OF BETTER FORCING...ANY SEVERE THREAT LOOKS VERY MARGINAL. PCPN CHANCE SHOULD BEGIN TO TAPER OFF THIS EVENING AS WE LOSE SOME OF OUR INSTABILITY. IT DOES LOOK LIKE AN EMBEDDED SHORT WAVE MAY WORK UP FROM THE SOUTHWEST LATE TONIGHT...WHICH COULD LEAD TO A LITTLE BETTER CHANCE OF PCPN ACROSS OUR SOUTHWEST TOWARD DAYBREAK. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... THE MID LEVEL SHORT WAVE WILL REMAIN IN PLACE ACROSS THE REGION THROUGH THE WEEKEND AS A SERIES OF WEAK SHORTWAVES RIDE UP AND OVER IT. OVERALL THE FORCING DOES NOT LOOK ALL THAT GREAT WITH THESE SHORT WAVES AND WITH THE TIMING OF THEM VARYING AMONG THE MODELS...WILL GENERALLY KEEP POPS IN CHANCE CATEGORY. WILL ALSO TRY TO TREND PCPN CHANCES A LITTLE HIGHER DURING THE MORE DIURNALLY FAVORABLE AFTERNOON/EARLY EVENINGS. TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGHS BOTH DAYS IN THE UPPER 70S TO LOWER 80S AND OVERNIGHT LOWS IN THE MID 60S. && .LONG TERM /MONDAY THROUGH FRIDAY/... AN UPPER LEVEL LOW WILL APPROACH THE AREA MONDAY WITH PWATS REMAINING AROUND 1.70". A COLD FRONT WILL ALSO BE MOVING TOWARDS THE AREA FROM THE WEST MONDAY. FORECAST SOUNDINGS FROM THE GFS ARE SHOWING LITTLE TO NO CAP WITH CAPE VALUES AROUND 1000 J/KG. THE AREA WILL BE ON THE FRINGE OF A RRQ WITH THE BEST FORCING LYING IN NORTH/ CENTRAL KY. A COLD FRONT WILL THEN MOVE THROUGH THE AREA TUESDAY MORNING WITH DRIER AND COOLER AIR MOVING IN BEHIND. MODELS HAVE SLOWED THE FRONT DOWN A BIT AND GIVEN CURRENT FORECASTED UPPER LEVEL FLOW THIS MAKES SENSE. THE UPPER LEVEL LOW JUST NORTH OF WISCONSIN MONDAY WASHES OUT WITH A SECONDARY SHORTWAVE MOVING SOUTH TUESDAY INTO WEDNESDAY. FORECASTED 850 TEMPERATURES FOR NEXT WEEK (5 - 10 DEGREES C) ALSO DON'T LOOK AS COOL AS THEY WERE OVER THE LAST COUPLE OF DAYS. HAVE TRENDED HIGH TEMPERATURES UP TOWARDS 70 A BIT TO ACCOUNT FOR THIS. BELOW NORMAL TEMPERATURES WILL THEN CONTINUE THROUGH THE END OF THE NEXT WORK WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... MID LEVEL S/W PASSING THRU THE GREAT LAKES ALONG THE PERIPHERY OF RIDGE AXIS. MOST OF THE REGION WILL REMAIN DRY THIS AFTN DUE TO LACK OF SIGNIFICANT FORCING. A FEW SHOWERS MAY AND PERHAPS A RUMBLE OF THUNDER WILL BE POSSIBLE MAINLY ACRS THE NRN TAF SITES WITH THE PASSAGE OF THE TAIL OF THIS S/W. DUE TO LIMITED COVERAGE HAVE LIMITED MENTION TO VCSH AT KDAY/KCMH AND KLCK EARLY. EXPECT VFR CONDITIONS THIS EVENING WITH ANY LINGERING CONVECTION DISSIPATING EARLY WITH THE LOSS OF DAYTIME HEATING. IN THE MOIST SWRLY FLOW WITH EMBEDDED S/W ACTIVITY...THE NUMERICAL MODEL SOLNS ARE POINTING TO AN ENHANCED CHC FOR PCPN WORKING FROM THE SW AND OVERSPREADING THE TAF SITES SATURDAY. HAVE A MENTION OF VCSH AT THE SW TAT SITES TOWARD SUNRISE SATURDAY AND THEN AS CHANCES INCREASE HAVE -SHRA DURG THE AFTN WITH VCTS. ALTHOUGH IFR CONDITIONS ARE NOT OUT THE QUESTION IN A THUNDERSTORM...HAVE LIMITED RESTRICTION TO MVFR AT THIS TIME. SOUTHWEST WINDS WILL GUST UP TO 25 KTS AT TIMES THIS AFTN. WITH THE LOSS OF HEATING WINDS WILL BACK TO THE SOUTH AND DIMINISH BELOW 10 KT OVERNIGHT. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, May 15, 4:11 AM EDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 411 AM EDT FRI MAY 15 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160815- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 411 AM EDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BINAU
In the hours before
Special weather statement, May 15, 3:28 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 328 PM EDT FRI MAY 15 2015 KYZ091>093-OHZ077-152000- KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH- 328 PM EDT FRI MAY 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HAMILTON...CAMPBELL... BOONE AND KENTON COUNTIES THROUGH 400 PM EDT... AT 327 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CVG AIRPORT...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... PEA SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ERLANGER...FORT MITCHELL...INDEPENDENCE...UNIVERSITY OF CINCINNATI...DOWNTOWN CINCINNATI...COVINGTON...NEWPORT...TAYLOR MILL...HIGHLAND HEIGHTS... FORT THOMAS...RIVERBEND AND CONEY ISLAND AND ALEXANDRIA. ALSO...ELSMERE...VILLA HILLS...CRESCENT SPRINGS...CRESCENT PARK... CRESTVIEW HILLS...LAKESIDE PARK...EDGEWOOD...LUDLOW...FORT WRIGHT AND PARK HILLS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3914 8432 3892 8437 3897 8471 3915 8469 HATZOS
Special weather statement, May 15, 3:51 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT FRI MAY 15 2015
KYZ092-093-OHZ077-078-152015-
KENTON KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
351 PM EDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLERMONT...SOUTHEASTERN
HAMILTON...CAMPBELL AND KENTON COUNTIES THROUGH 415 PM EDT...
AT 349 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTH
OF DOWNTOWN CINCINNATI...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEWPORT...HIGHLAND
HEIGHTS...FORT THOMAS...NORWOOD...RIVERBEND AND CONEY ISLAND...
MILFORD AND ANDERSON TOWNSHIP.
ALSO...FAIRVIEW...WILDER...BELLEVUE...SOUTHGATE...WOODLAWN...
DAYTON...COLD SPRING...CRESTVIEW...LUNKEN AIRPORT AND SILVER GROVE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3914 8454 3921 8424 3910 8418 3897 8424
3900 8453 3905 8456
HATZOSSpecial weather statement, May 15, 4:37 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 437 PM EDT FRI MAY 15 2015 INZ073>075-080-152115- SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN- 437 PM EDT FRI MAY 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY...SOUTHWESTERN DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 515 PM EDT... AT 436 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR REXVILLE...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO. ALSO...BENHAM...OLEAN...CROSS PLAINS...FRIENDSHIP...FARMERS RETREAT AND BEAR BRANCH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3901 8540 3906 8504 3888 8505 3893 8540
Special weather statement, May 15, 5:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT FRI MAY 15 2015
INZ073>075-080-KYZ091-152145-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-
518 PM EDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT BOONE...SOUTHEASTERN RIPLEY...
SOUTHWESTERN DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 545 PM
EDT...
AT 517 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FARMERS
RETREAT...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO AND RISING
SUN.
ALSO...MILTON...ALLENSVILLE...ABERDEEN...EAST ENTERPRISE...PATE...
HARTFORD...QUERCUS GROVE...FRENCH...NORTH LANDING AND WATERLOO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3904 8519 3904 8478 3886 8479 3884 8481
3886 8520Special weather statement, May 15, 5:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT FRI MAY 15 2015
OHZ074-152200-
HOCKING OH-
532 PM EDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT HOCKING COUNTY THROUGH 600 PM
EDT...
AT 527 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
SOUTH BLOOMINGVILLE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HOCKING HILLS STATE
PARK AND LOGAN.
ALSO...BUENA VISTA...SOUTH BLOOMINGVILLE...GIBISONVILLE...ILESBORO...
ENTERPRISE...LAKE LOGAN STATE PARK...CARBON HILL...UNION FURNACE...
OREVILLE AND STARR ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3947 8216 3947 8227 3938 8228 3939 8251
3937 8251 3937 8263 3936 8273 3937 8275
3955 8273 3959 8229 3959 8225 3957 8226
3956 8215Special weather statement, May 15, 6:00 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT FRI MAY 15 2015
INZ075-080-KYZ090>092-152230-
SWITZERLAND IN-OHIO IN-KENTON KY-BOONE KY-GALLATIN KY-
600 PM EDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN GALLATIN...
BOONE...KENTON...OHIO AND EASTERN SWITZERLAND COUNTIES THROUGH 630 PM
EDT...
AT 558 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RABBIT
HASH...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION...FLORENCE...
WALTON AND INDEPENDENCE.
ALSO...BIG BONE LICK...HUEYS CORNERS...BEAVERLICK...VERONA...
RICHWOOD...RICEDALE...BANK LICK...PINER...WHITE TOWER AND ATWOOD ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3899 8489 3900 8445 3898 8447 3897 8446
3879 8452 3879 8460 3881 8462 3880 8464
3886 8489The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:28 PM EDT | Special Weather Statement | ILN | Campbell | 32 min |
| May 15, 3:51 PM EDT | Special Weather Statement | ILN | Campbell | 24 min |
| May 15, 6:00 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 30 min |
| May 15, 4:37 PM EDT | Special Weather Statement | ILN | Ripley | 38 min |
| May 15, 5:18 PM EDT | Special Weather Statement | ILN | Ohio | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.